Extended conformal symmetries in real heavens

Research output: Contribution to journalArticle

65 Citations (Scopus)

Abstract

Real, self-dual, euclidean Einstein spaces (real heavens) admitting one rotational Killing symmetry are shown to posses the extended conformal symmetries - the large n limit of Zamolodchikov's W n algebra. Explicit transformation rules corresponding to each conformal spin k∈ℤ are derived and they are shown to form a representation of a symmetry algebra isomorphic to sdiff +R 2 - a subalgebra of locally area preserving diffeomorphisms. This relates two dimensional conformal field theory with four dimensional integrable systems and provides a systematic way to generalize the Eguchi-Hanson gravitational instanton.

Original languageEnglish
Pages (from-to)429-432
Number of pages4
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Volume236
Issue number4
Publication statusPublished - 1990 Dec 1
Externally publishedYes

    Fingerprint

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this